Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from mitral valve prolapse, heart racing, black outs, tingling lips. Taking beta blockers. Cure?

I have MVP and take a beta blocker (very small dose), today while on the phone at work, my heart started racing and almost blacked out. BP was 147/84 right after. Now my lips are tingling . Any idea what might be going on? We have just moved out of state, waiting on a call from a local cardio office to try to get an appt.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiac Surgeon 's  Response
Better consult him. You may require a change in the dosage adjustment. dont panick, which itself can cause increased heart rate.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor